# SDR UALA2011101705585

- Difficulty date: October 16, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 75,562 hours, 21,796 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT AND SHUTDOWN TWICE AFTER LANDING.  BITE CHECK ECU FAULTS GEN FILTER CLEANED PRESS SW, NO HELP.  GEN FILTER DPI IS NOT POPPED.  SEE HISTORY.  FOUND OIL ONE QT LOW.  ECU BITE HAD NO FAULTS RECORDED.  START AND RUN FOUR TIMES FOR TOTAL OF ONE HOUR.  APU RUNS NORMAL.
